# SDR SWAA2024121656737

- Difficulty date: November 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS693 RBL1 WL207. MARKED<[01] FABRICATED AND INSTALLED ATTACH ANGLE AT BS 693 RBL1 WL 207;PER DRAWING # 273A9112 SHT 27 AND SHT 8 OF 15; REV.LTR H; SRM 51-40-05; SRM 51-40-02; DWG 273A9110; AIPC 32-34-51-05.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
